On the topology of germs of meromorphic functions



Downloads per month over past year

Melle Hernández, Alejandro and Gusein-Zade, Sabir Medgidovich and Luengo Velasco, Ignacio (1999) On the topology of germs of meromorphic functions. Firat Üniversitesi Fen ve Müh. Bilimleri Dergisi (Journal of Science and Engineering), 11 (3). pp. 121-132. ISSN 1308 2708

[thumbnail of 1999firat.pdf]


In a previous paper the authors elaborated notions and technique which could be applied to compute such invariants of polynomials as Euler characteristics of fibres and zeta-functions of monodromy transformations associated with a polynomial. Some crucial basic properties of the notions related to the topology of meromorphic germs were not discussed there. This has produced some lack of understanding of the general constructions. The aim of this note is to partially fill in this gap. At the same time we describe connections with some previous results and generalizations of them

Item Type:Article
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:12908
Deposited On:30 Jun 2011 07:28
Last Modified:06 Feb 2014 09:36

Origin of downloads

Repository Staff Only: item control page